# SDR DL76G070305

- Difficulty date: April 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 32,544 hours, 4,913 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 211002344
- Part serial: 284
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE PUSHBACK W/L PACK OFF THE PACK OFF LIGHT WENT OUT AND THE L PACK OFF EICAS MESSAGE WAS NOT DISPLAYED.  RTB, REMOVED AND REPLACED LT PACK VALVE.  OPS NORMAL.
